# SDR EIAA200900101

- Difficulty date: July 17, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 90,551 hours, 16,266 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Deformed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON ESTERIOR SKIN I/B SIDE AT ACCESS PANEL 463 AR CUTOUT AREA HAS CHIPPED AND DEFORMED EDGES.  FABRICATED AND INSTALLED REPAIR PER ECRA 488-54-031-2 REV A.
